# SDR FDEA201303030491

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 40,849 hours, 14,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577283600200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD BETWEEN 1R AND 2R RAIL TRACKS, 2 FEET FWD OF BALL MAT HAS 24"OF DELAMINATION. FLOORBOARD WAS DAMAGED BEYOND ECONOMICAL REPAIR.  FABRICATED A REPLACEMENT FLOORBOARD IAW DWG SRZ-25-005, REV J.
